# SDR ABXA9900722

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Radial
- Part number: 591016342
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD VERTICAL LEG OF  RADIAL NR 14 RIGHT CRACKED.  REPAIRED IAW ABX REA D953-33245 AND ABX DWG K05159.
